# SDR DHL2001727558

- Difficulty date: August 18, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK, REMOVE NR 4 FLAP TRACK FOR INSPECTION AND REINSTALL AFTER INSPECTION C/W.  REMOVED LT I/B TRAILING EDGE FLAP IAW B-727 MM 27-51-1.  REMOVED NR 4 FLAP TRACK IAW B-727 MM 27-51-31.  ACCOMPLISHED VISUAL INSPECTION OF THE NR 4 FLAP TRACK IAW S/B 727-57-0178 FIG 1 REV 3 FOUND MOUNT PAD CORRODED.  REMOVED .020 FROM PAD A & B ORIGINAL 0.400 TO 0.380 PER S/B 727-57-0178.  REMOVED INSTALLED MACHINED 3 BUSHINGS. INSTALLED NR 4 FLAP TRACK IAW B-727 MM 27-51-31 AS PER S/B 727-57-0178.  INSTALLED LT I/B TRAILING EDGE FLAP ASSEMBLY PER B-727 MM 27-51-1. OPS CHECK OK PER B-727 MM 27-51-0.
